# SDR C2XA00IA380

- Difficulty date: October 15, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12042336002
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING MAINTENANCE A-CHECK INSPECTION, THE LEFT WING LOWER SKIN WAS FOUND TO BE CRACKED FORWARD OF PANEL 143BB.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE PERFORMED A DOUBLER REPAIR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
